# SDR ASAA2014040707468

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 4,251 hours, 1,334 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276040
- Condition: Failed
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B SIDE FIRE LOOP FOR NR 2 ENG WILL NOT TEST.  ACFT GROUNDED.  R & R AND TESTED NR 2 ENGINE FIRE LOOP HARNESS IAW MM 26-11-02, TEST PASSED.  OK FOR SERVICE.
